Open Access
Translator Disclaimer
December 2006 Robust estimates in generalized partially linear models
Graciela Boente, Xuming He, Jianhui Zhou
Ann. Statist. 34(6): 2856-2878 (December 2006). DOI: 10.1214/009053606000000858


In this paper, we introduce a family of robust estimates for the parametric and nonparametric components under a generalized partially linear model, where the data are modeled by yi|(xi, ti)∼F(⋅, μi) with μi=H(η(ti)+xiTβ), for some known distribution function F and link function H. It is shown that the estimates of β are root-n consistent and asymptotically normal. Through a Monte Carlo study, the performance of these estimators is compared with that of the classical ones.


Download Citation

Graciela Boente. Xuming He. Jianhui Zhou. "Robust estimates in generalized partially linear models." Ann. Statist. 34 (6) 2856 - 2878, December 2006.


Published: December 2006
First available in Project Euclid: 23 May 2007

zbMATH: 1114.62032
MathSciNet: MR2329470
Digital Object Identifier: 10.1214/009053606000000858

Primary: 62F35
Secondary: 62G08

Keywords: Kernel weights , partially linear models , rate of convergence , robust estimation , smoothing

Rights: Copyright © 2006 Institute of Mathematical Statistics


Vol.34 • No. 6 • December 2006
Back to Top